# SDR 2001UALA00285

- Difficulty date: March 6, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 34,880 hours, 24,168 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD VERTICAL CHORD AT LBL 5.7 IS CRACKED.  REPAIRED VERTICAL CHORD.  MAJOR REPAIR ACCOMPLISHED.
